Affordable Access

Access to the full text

On the Nuclearity of Completely 1-Summing Mapping Spaces

Authors
  • Dong, Zhe1
  • Zhao, Yafei2
  • 1 Zhejiang University, Hangzhou, 310027, China , Hangzhou (China)
  • 2 Zhejiang International Studies University, Hangzhou, 310012, China , Hangzhou (China)
Type
Published Article
Journal
Acta Mathematica Scientia
Publisher
Springer-Verlag
Publication Date
Oct 10, 2020
Volume
40
Issue
6
Pages
1981–1988
Identifiers
DOI: 10.1007/s10473-020-0623-6
Source
Springer Nature
Keywords
License
Yellow

Abstract

In this paper, we investigate the λ-nuclearity in the system of completely 1-summing mapping spaces (Π1(·, ·), π1). In Section 2, we obtain that ℂ is the unique operator space that is nuclear in the system (Π1(·, ·), π1). We generalize some results in Section 2 to λ-nuclearity in Section 3.

Report this publication

Statistics

Seen <100 times